Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Convergence to Scattering States in the Nonlinear Schrödinger Equation

Bégout, Pascal (2001) Convergence to Scattering States in the Nonlinear Schrödinger Equation. Communications in Contemporary Mathematics (ccm), 3 (3). pp. 403-418.

[img]
Preview
Text
Download (364kB) | Preview

Abstract

In this paper, we consider global solutions of the following nonlinear Schrödinger equation $iu_t+\Delta u+\lambda|u|^\alpha u =
0,$ in $\mathbb{R}^N,$ with $\lambda\in\mathbb{R},$ $\alpha\in(0,\frac{4}{N-2})$ $(\alpha\in(0,\infty)$ if $N=1)$ and $u(0)\in X\equiv
H^1(\mathbb{R}^N)\cap L^2(|x|^2;dx).$ We show that, under suitable conditions, if the solution $u$ satisfies $e^{-it\Delta}u(t)-u_
\pm\to0$ in $X$ as $t\to\pm\infty$ then $u(t)-e^{it\Delta}u_\pm\to0$ in $X$ as $t\to\pm\infty.$ We also study the converse.
Finally, we estimate $|\:\|u(t)\|_X-\|e^{it\Delta}u_\pm\|_X\:|$ under some less restrictive assumptions.

Item Type: Article
Language: English
Date: 2001
Refereed: Yes
Uncontrolled Keywords: Scattering theory, Weighted Sobolev space
Subjects: G- MATHEMATIQUES
Divisions: Institut de mathématiques de Toulouse
Site: UT1
Date Deposited: 26 May 2020 13:36
Last Modified: 26 May 2020 13:36
URI: http://publications.ut-capitole.fr/id/eprint/35018

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year